# SDR GTIA20130921975

- Difficulty date: September 21, 2013
- Submitted: September 23, 2013
- Operation: Air carrier
- Aircraft: N514NK
- Make and model: Airbus A319-132
- Aircraft serial: 2679
- Aircraft time: 28,697 hours, 13,792 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT WING, AFT SPAR OVERHANG AT NR 3 SPOILER CENTER HINGE BRACKET INBD HING POINT.  WORK ACCOMPLISHED AND CLEARED ON ROUTINE NR 7230N00361, EA T4276 AND TD J1-52-25452-20 AND EO 5753-1312.
